Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
151 Doctors are Online

Side-effects of Metpure XL 50, 'Losar A','Pantacid'

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1998
Answered : 1579 Questions
Question
is there any side-effects for 'Metpure XL 50', 'Losar A','Pantacid' tablets ? Bcoz I am using daily since last 4 months.
Posted Sat, 28 Apr 2012 in Hypertension and Heart Disease
 
 
Answered by Dr. Jasvinder Singh 1 hour later
Hello,

Thanks for posting your query. There are individual side effects of taking these drugs but as such there have been no reported drug interactions between these three drugs: Losar, Metpure xl and pantocid.

The individual side effects are as under:

Losar: It can cause weight gain, dry cough, dry mouth, anemia, joint swelling, pain in joints, dyspnea, bronchitis, myocardial infarction, heart failure and AV block, dizziness, vertigo, dry mouth, chest pain and dyspnea (respiratory difficulty).

Pantocid: It can cause headache, diarrhea, nausea, abdominal pain, vomiting, dizziness and muscle pains.

Although, there are no drug interactions between these three drugs but there are interactions between food and these drugs. With Metpure, it is advised to take it at the same time each day, preferably with or immediately following meals. Patients taking Losar should take grapefruit and grapefruit juice with caution.

Hope this answers your query. If you have additional questions or follow up queries then, please do not hesitate in writing to us. I will be happy to answer your queries.

Regards.





Above answer was peer-reviewed by
 
Follow-up: Side-effects of Metpure XL 50, 'Losar A','Pantacid' 25 hours later
I am suffering from 'Chest pain'. I don't know the reason it may by stmouch gas or by 'Metpure XL 50' tablet. Shall i stop 'Metpure XL 50' tablet? I am using this tablet DAILY by controlling my BP.
 
 
Answered by Dr. Jasvinder Singh 14 hours later
Hello,

Thanks for writing back.

It is important to take antihypertensive medicines and you should not stop it suddenly. The dose can be tapered or the medication changed after your physician's guidance.

Regarding the chest pain, any chest pain is cardiac in origin unless proved otherwise. You need to get an electrocardiogram, blood tests (cardiac markers), cardiac stress testing and stress ECHO done to rule out any cardiac cause of this chest pain.

Second possibility for such a chest pain is of course GERD (gastrointestinal reflux disease) which mimics a cardiac pain. Avoid alcohol or drinks with caffeine in them, chocolate or spicy or greasy foods and instead take cold foods preferably liquids like milk and yoghurt.

It also might help to avoid eating or drinking for two hours before you lie down. You may also need antacids and proton pump inhibitor drugs for controlling the stomach acid which are available under prescription.


Hope this answers your query. If you have additional questions or follow up queries then, please do not hesitate in writing to us. I will be happy to answer your queries.

Regards.
Above answer was peer-reviewed by
 
Follow-up: Side-effects of Metpure XL 50, 'Losar A','Pantacid' 1 hour later
Thanks Dr.Jasvinder for your answers.

I have done the 'Angiogram' test on 'December 2009'. And the result is Normal. Doctor said that everything is fine. There is no Blocks. They have given CD also. My doubt is, the angiogram test result is applicable for how many years? The result is OK for 1 year or 2 years or ..... ?

Basically, i have more work tension at office, so my BP is effected. So that i am taking 'Metpure XL 50' Tablet(above mentioned 3 tablets), but taking different timings daily. Sometimes i am getting 'Chest pain' when i am in Tension(Work pressure). Thats why i am asking that is it related to Gas/Cardioc?
 
 
Answered by Dr. Jasvinder Singh 22 hours later
Hello,

Thanks for writing back.

If angiogram is normal, then there is nothing to worry about for the next five years.

You have to take Metpure XL at one time regularly everyday and not at random. this will cause fluctuation in BP. If you are getting such chest pains when you are stressed then it can be due to anxiety neurosis also.

Symptoms of anxiety neurosis include chest pain, sweating, headaches, nausea, muscle tension, muscle aches, trembling and hot flashes. Here are some of the other treatment options which you can follow:

1)     When you have such symptoms, breathe slowly through the nose and talk to your family and friends.
2)     Do not take caffeine of alcohol at night just before going to bed.
3)     Indulge in yoga and mid relaxing exercises like meditation to calm your mind.
4)     You can also indulge in progressive muscle relaxation which is useful in anxiety by alternately tensing and relaxing the muscles.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Wishing you good health.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor